MathSciNet Relay Station
MathSciNet bibliographic data
MR2144558 60G60 (60J60)
Angulo, J. M.; Anh, V. V.; McVinish, R.; Ruiz-Medina, M. D. Fractional kinetic equations driven by Gaussian or infinitely divisible noise. Adv. in Appl. Probab. 37 (2005), no. 2, 366–392.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement